ophthalmologist-icon
Headache in top head
I spend mostly 5/6 hours of the day studying online Preparing for govt exams I have spects ,number is stable From some days  I am feeling headache in my top head exactly in line above joints of jaw In computer based exams after 15 20 minutes my top head starts paining, I can't even look at computer screen Is it bcz of eyes or joints of jaw? Last time doctor prescribed me Cetadom Please help
61 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pl use Refresh tears eye drops, 2drops 3 times a day.pl consult ophthalmologist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.